TITLE

DIFFERENTIAL CRITERION OF n-DIMENSIONAL GEOMETRICALLY CONVEX FUNCTIONS

AUTHOR(S)
ZHANG, X.-M.; YANG, Z.-H.
PUB. DATE
December 2007
SOURCE
Journal of Applied Analysis;2007, Vol. 13 Issue 2, p197
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98204552

 

Related Articles

  • Convexity Conditions for Parameterized Surfaces. Kui Fang; Lu-Ming Shen; Xiang Yang; Jing Song // Journal of Software (1796217X);Jun2012, Vol. 7 Issue 6, p1219 

    Based on a geometrical method, the internal relationships between locally parameterized curves and the local parameterized surfaces are analyzed. A necessary and sufficient condition is derived for the local convexity of parameterized surfaces and functional surfaces. A criterion for local...

  • A multidimensional generalization of Lagrange's theorem on continued fractions. Bykovskaya, A. // Mathematical Notes;Sep2012, Vol. 92 Issue 3/4, p312 

    A multidimensional geometric analog of Lagrange's theorem on continued fractions is proposed. The multidimensional generalization of the geometric interpretation of a continued fraction uses the notion of a Klein polyhedron, that is, the convex hull of the set of nonzero points in the lattice...

  • Compositions involving Schur geometrically convex functions. Shi, Huan-Nan; Zhang, Jing // Journal of Inequalities & Applications;10/7/2015, Vol. 2015 Issue 1, p1 

    The decision theorem of the Schur geometric convexity for the compositions involving Schur geometrically convex functions is established and used to determine the Schur geometric convexity of some symmetric functions.

  • On some integral inequalities for s-geometrically convex functions and their applications. TUNC, Mevlut // International Journal of Open Problems in Computer Science & Mat;Mar2013, Vol. 6 Issue 1, p53 

    In this paper, we establish three inequalities for differentiable s-geometrically and geometrically convex functions which are connected with the famous Hermite-Hadamard inequality holding for convex functions. Some applications to special means of positive real numbers are given.

  • A Stability Criterion for Linear Functional-Differential Equations and Its Practical Implementation. Kim, A. V.; Lozhnikov, A. B. // Differential Equations;Feb2004, Vol. 40 Issue 2, p290 

    Describes a constructive criterion for the asymptotic stability of systems of linear functional-differential equations in terms of the fundamental matrix and the parameters of the system. Space of piecewise continuous n-dimensional functions; Step-by-step verification of inequality; Need to...

  • A Recursive Algorithm for Minimizing Non-Smooth Convex Function over n-Dimensional Simplex. Morozova, E. Y. // AIP Conference Proceedings;9/9/2008, Vol. 1045 Issue 1, p21 

    A new method for solving constrained minimization problem when the feasible region is an n-dimensional simplex is presented. This method generalizes a one-dimensional bisection method for the case n>1 using a recursive procedure. The convergence of the method for the class of strictly convex...

  • APPLICATION OF MULTIDIMENSIONAL HARDY OPERATOR AND ITS CONNECTION WITH A CERTAIN NONLINEAR DIFFERENTIAL EQUATION IN WEIGHTED VARIABLE LEBESGUE SPACES. ROVSHAN A. BANDALIEV // Annals of Functional Analysis;2013, Vol. 4 Issue 2, p118 

    In this paper a two weight criterion for multidimensional geometric mean operator in variable exponent Lebesgue space is proved. Also, we found a criterion on weight functions expressing one-dimensional Hardy inequality via a certain nonlinear differential equation. In particular, considered...

  • Riemannian convexity of functionals. Udrişte, Constantin; Bejenaru, Andreea // Journal of Global Optimization;Oct2011, Vol. 51 Issue 2, p361 

    This paper extends the Riemannian convexity concept to action functionals defined by multiple integrals associated to Lagrangian differential forms on first order jet bundles. The main results of this paper are based on the geodesic deformations theory and their impact on functionals in...

  • Norm-Induced Densities and Testing the Boundedness of a Convex Set. Belloni, Alexandre // Mathematics of Operations Research;Feb2008, Vol. 33 Issue 1, p235 

    In this paper, we explore properties of a family of probability density functions, called norm-induced densities, defined as ... where K is a n-dimensional convex set that contains the origin, parameters t > 0 and p >0, and ||·|| is any norm. We also develop connections between these...

  • Global and fine approximation of convex functions. Azagra, Daniel // Proceedings of the London Mathematical Society;Oct2013, Vol. 107 Issue 4, p799 

    Let U ⊆ ℝd be open and convex. We prove that every (not necessarily Lipschitz or strongly) convex function f:U → ℝ can be approximated by real analytic convex functions, uniformly on all of U. We also show that C0-fine approximation of convex functions by smooth (or real...

Share

Other Topics